Aug 15, 2013
Nelson, I'm a 54 year old HIV+ man who is very althetic and nutrician minded. I was diagnosed 4 years ago and started taking Atripla and quickly became undetectable with an average CD4 count of 350. I've switched to Complera 4 months ago with no noticable change in health. Part of my workouts is road biking. I typically will ride anywhere from 30 to 70 miles 3 days a week. And while I'm a decent rider and able to maintain an average speed of 18 mph on very hilly terrain, my muscle endurance seems to be getting weaker. My quods cramp up on me almost every time I ride now and I don't know why. Can HIV cause this or possibly the medication I'm taking? Or is it something I'm missing in my diet? The only supplements I take are an over 50 men's multivitamin, B-Complex and Calcium. I have no problem taking supplements, but am concerned about their interaction with HIV and meds. Any suggestions??
| Response from Mr. Vergel
Calcium supplements and perfect hydration seem to help some people to minimize leg cramps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.